I took plan B and got my period a week later?
- 27 May 2016 by Bookreader_30
- 27 May 2016
- plan b, emergency contraception, postcoital contraception, sex, period, unprotected sex, spotting, symptom
My boyfriend and I had unprotected sex on the 20th I took plan B the next morning no symptoms after everything was fine. I started spotting yesterday on the 25th and now it has turned into a regular period. Only reason I'm having some questions about is this is because period isn't due for two more weeks and I'm extremely regular. I've read the symptoms online and early periods one of them but I just didn't think it would be this early? For people who have taken the pill has this happened to you? What were your experience with having an early period? How common is this?
Thanks for the help.
Believe it or not that spotting/mini period/normal period is the most common cause of concern with Plan B and is a sign that it has worked the way it is supposed to (pregnancy risk or not). It is likely also that you will get your normal regular period a few days late. So don't panic when it's late next as there is little doubt, in my mind, that it will be between 2-5 days late. So, it's good to be aware of that too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2013 • 1 answer
Posted 28 Jan 2014 • 2 answers
Posted 13 Aug 2015 • 1 answer
Posted 1 Aug 2017 • 1 answer
Posted 20 Aug 2018 • 1 answer